MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DVR VOLAR RIM R ST; APPLIANCE, FIXATION

ZIMMER BIOMET, INC. DVR VOLAR RIM R ST; APPLIANCE, FIXATION
Model Number 131814051
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon inspection in the warehouse, it was found that there was scratch on the sterile package.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the returned product identified damage to the sterile packaging (inner pouch).Sterility has not been compromised.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as it cannot be determined if the scratch occurred during manufacturing or transit.The device evaluation found the product to be conforming and sterility not compromised.Further, the event did not contribute to a serious injury; therefore, this would not be considered a reportable event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information is available at the time of this report.

Brand Name
DVR VOLAR RIM R ST
Common Device Name
APPLIANCE, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13976577
Report Number0001825034-2022-00777
Device Sequence Number4776917
Product Code LXT
UDI-Device Identifier00880304814769
UDI-Public(01)00880304814769(17)320201(10)351430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132704
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number131814051
Device Catalogue Number131814051
Device Lot Number351430
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown